# SDR SWAA2021081590287

- Difficulty date: June 4, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT FCB BS420 - BS440 R BL23 WL157. / CORROSION ON FCB FWD SHIELD BS420-440 RBL-23 WL157 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS REPAIRED BY REPLACMENT IAW SRM 51-10-02-0G-0 PAR-9C LOCATED AND DRILLED NEW SHIELD ITEM# 7530143 IAW SRM 51-40-05-0G-0 AND DWG# 143A8126 REV-A AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG# 143A0080
